Connect with others who understand.

sign up log in
About MyFibroTeam
Real members of MyFibroTeam have posted questions and answers that support our community guidelines, and should not be taken as medical advice. Looking for the latest medically reviewed content by doctors and experts? Visit our resource section.

Feeling Of Medication Stuck In Throat

Feeling Of Medication Stuck In Throat

I often feel as though my meds have got stick in my throat and it causes a burning sensation as well.

A MyFibroTeam Member said:

I get that sometimes. Amitriptyline is the worst one.😝

posted over 1 year ago
A MyFibroTeam Member said:

Have you been to a GI doctor? It is that "often" that concerns me. I let it go for years until it became a big problem needing big treatment.... Be sure you take your meds with plenty of fluids.

posted over 1 year ago
A MyFibroTeam Member said:

Do you have anxiety?

posted over 1 year ago
Browse more questions and answers
Continue with Facebook
Sign up with your email
Already a Member? Log in